Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Heavy eyes, heaviness in head and weakness. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I have heavy eyes heavy feeling in the head and no energy
Posted Sat, 28 Apr 2012 in Anxiety and Stress
Answered by Dr. Radhika 19 minutes later

Thanks for the query.

I believe the more information a person gives the better is the doctor's reply, please do not mind in answering the following:

1. Do you have any medical illness?
2. Are you taking any kind of medication?
3. Are you particularly under any stress or anxiety?

You have mentioned heavy eyes and head with lack of energy too. There could be many reasons for this too like:

1. Any medical illness like anemia, vitamin deficiency, sinusitis.
2. Depression, anxiety, stress.

You will need to do certain blood tests like Hemoglobin, TC (total count), DC (differential count), and ESR (erythrocyte sedimentation rate). Also you will need to undergo full body check up and psychiatrist evaluation too.

If you are indeed suffering from stress, you need to take medications and other forms of therapy like cognitive behavioral therapy. Yoga, meditation and being surrounded by family, friends will help you out of these stressful situations.

Always be productive and cultivate hobbies which will keep you busy and free for stress.

Hope I have answered your query. If you have no further follow ups please accept my answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor